# SDR CA070207003

- Difficulty date: February 6, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,254 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 2560 · Emergency Equipment
- Part: Buckle
- Part number: 1101983
- Condition: Damaged
- Location: Crew Seatbelts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) CAMPAIGN NOTICE 010-25-10-011 / FAA SAIB NM-06-29.  CREW SEAT BELT ROTARY LATCH IS CONTACED BY THE CONTROL YOKE AND THE POSSIBLITY EXISTS TO RELEASE THE BELT WITH ROTATION OF THE CONTROL YOKE WHEN FUNCTIONAL TEST WAS CARRIED OUT IAW SAIB. (TC NR 20070207003)
